# SDR 98ZZZX641

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421CP
- Make and model: Cessna 421B
- Aircraft serial: 421B0015
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 5,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR BELLCRANK CRACK APPEARED TO START AT UPPER FORWARD.  SUBMITTER STATED WAS CRACKED FOR SOME TIME BEFORE FAILURE.
